# SDR DALA2017040302754

- Difficulty date: April 1, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 73,707 hours, 20,175 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Dented
- Location: Bs 620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SHEAR TIE DENTED AT BS 620 BETWEEN STRINGERS 16 - 17L.  FABRICATED A NEW SHEAR TIE IAW DWG.  REMOVED AND REPLACED THE SHEAR TIE IAW SRM.
